# SDR AALA20160328007

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 45,121 hours, 18,713 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 6597
- Condition: Faulty
- Location: Zone 400
- Part time: 22,215 hours, 9,170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  DURING CLIMB COULD NOT EXCEED FL 200 WITHOUT RECEIVING PRESSURIZATION FAULT WARNING.  R & R PRE-COOLER CONTROL VLV IAW AMM 36-12-02.   LEAK & OPERATIONAL CHECKED GOOD.
